Advances in Pure Mathematics

Volume 4, Issue 3 (March 2014)

ISSN Print: 2160-0368   ISSN Online: 2160-0384

Google-based Impact Factor: 0.62  Citations  h5-index & Ranking

Filtered Ring Derived from Discrete Valuation Ring and Its Properties

HTML  XML Download Download as PDF (Size: 216KB)  PP. 71-75  
DOI: 10.4236/apm.2014.43011    6,310 Downloads   9,684 Views   Citations

ABSTRACT

In this paper we show that if R is a discrete valuation ring, then R is a filtered ring. We prove some properties and relation when R is a discrete valuation ring.

Cite this paper

Shoa, M. and Hosseini, M. (2014) Filtered Ring Derived from Discrete Valuation Ring and Its Properties. Advances in Pure Mathematics, 4, 71-75. doi: 10.4236/apm.2014.43011.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.